# SDR HNAA2016091600284

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 67,188 hours, 75,509 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 07113193
- Part serial: X3492
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DOES NOT PAINT, ANTENNA FAULT DISPLAYED.  R & R RADAR RT IAW -8MM 34-41-04 AND OPS CK GOOD.
